Doctor insights on:
Does Effexor Make You Tired
Will the side effects of effexor such as tiredness fade over time and is it a better drug for g a d over lexapro. thanks
Feeling tired: Feeling tired after taking the effexor may or may not resolve. Somnolence occurs with lexapro 10% or more. Somnolence can occur with effexor up to 20%. See: https://www.drugs.com/sfx/lexapro-side-effects.html. And see: https://www.drugs.com/sfx/effexor-side-effects.html. My patients on lexapro usually have little in the way of side effects. They are both effective medications. ...Read more
I thought I forgot 2 take Effexor (venlafaxine) (225mg) this am, so I took it a few hours ago. Feel spacey, tired, shaky. If I did take 2 today what should I do?
I've been on Effexor (venlafaxine) XR for 11 weeks. While I do feel some relief from my anxiety, i'm always tired. Why is this?
I have been on Effexor (venlafaxine) for about 25-30 yrs. i sleep alot and find i am always tired should i try something different
If you feel: that this medication is no longer effective, talk to your doctor about this. S/he may want to adjust the dose or change your medication regimen. ...Read more
Started effexor (venlafaxine) 37.5 I was wondering very tired is this normal and pupils are a little dilated is this something I should be concerned about?
Contact md: Call the prescribing md to discuss ASAP ...Read more
Anxiety under control with effexor (venlafaxine). Depression is not better. Any add on medications to help with depression? Very tired all the time.
Yes, possibly: You may want to check your vitamin d level -- if less than 50, it can predispose to depression. Also l-methylfolate helps many people increase responsiveness to antidepressants. Third, fish oil at least 2-3 grams/day [1-2 grams epa, 500-900 mg dha/day]. Psychotherapy is an essential part of treating depression and anxiety. Ask your psychiatrist for referral if s/he does not provide this. ...Read moreSee 1 more doctor answer
Am on high doses of lamictal(500mg) and effexor(300mg). Fatigue is so bad that I can't get up on time - do I need MORE medication or LESS medication?
Can lutera be the cause of severe fatigue/moodswings when combined with Effexor (venlafaxine) and wellbutrin?
Effexor (venlafaxine) vs cymbalta, currently Effexor (venlafaxine) 225, suffering from somnolence, fatigue.Cymbalta in such case?Best regards for your care.
Psychopharmacology : There are many different small details taken into account when considering medication choices for patients. Effexor (venlafaxine) and Cymbalta have some similarities. From your brief description it appears as though an appnt is needed with your dr. Make a list of concerns, questions. Bring in your meds, talk about the changes you might want to consider to target your concerns. Schedule extra time if needed. ...Read moreSee 3 more doctor answers
Sleeping is starting to depress me but it is also all I want to do. In the process of switching to Effexor (venlafaxine) from Zoloft. Super tired. Naps every day.
Oncologist started me on Effexor (venlafaxine) XR for the hot flashes from tamoxifen.Taking it for 1 week extremely tired & nausea.Will benefits outweigh sideeffect?
Adderall, effexor (venlafaxine) and klonipin no longer seem to be working. Contant fatigue irritatingly overall stressed and depression can't function take more adderall than I should just to get relief.
Medication Effects: I understand your discomfort. You deserve relief. Adderall is a medication for Attention deficit disorder, Effexor (venlafaxine) for depression and Klonopin for Anxiety. Combination of all three medications can cause irritability, fatigue and depression. Use Breathing Relaxation, Visual Imagery, Tai Chi, Yoga, Meditation. See a Psychiatrist for diagnosis, need for medication, dose, benefits and side effects, Therapy ...Read moreSee 2 more doctor answers
I took Effexor (venlafaxine) XR for the first time today. It made me throw up and have a terrible headache. My muscles ache and i feel so tired. Is this normal?
It can happen: It's not "normal" [because this is an uncomfortable symptom], but it's common for Effexor (venlafaxine) to cause some nausea at first. If it made you throw up, that's pretty intense. I suggest calling your doctor about this -- and see if you can't start at a lower dose. Perhaps that will help, with a more gradual titration to therapeutic level. If not, your doctor can change to a different medicine. ...Read more
Paxil for 12 years for Panic. Stop working. physician put me on 40 mg Viibrid. After a year, added 37.5 of Effexor (venlafaxine). Tired. No sleep. Still panic.
Panic not resolved!: I'm sorry to hear u've been struggling with panic d/o after what sounds like a long period of time without sxs at all. I'd talk with your doc. Has anything in your life changed recently? Are you under more stress? A psychotherapy could help here. A tradtional anxiolytic SSRI might be the route your doc eventually goes. Good choices may include Luvox, lexapro, (escitalopram) or sertraline, but I defer to ur MD :) ...Read more
Which antidepressant causes weight loss? I've been on many and last one was Effexor (venlafaxine) XR as others make me tired. I put on weight. Am depressed grieving
Depressed & grieving: Active grieving of a loss needs support more than medication. If the grief has become depression with poor self esteem, ongoing vegetative signs (changes in sleep, energy, appetite etc), & worthlessness etc antidepressants may help. Wellbutrin (bupropion) does not reliably cause weight loss, but it's less likely to cause weight gain than some others. Lexapro may be relatively weight neutral also. ...Read moreSee 1 more doctor answer
Which one has fewer side effects profile regarding: weight gain,Fatigue and Sleeping much,Motivated and Erection dysfunction: ZOLOFT or EFFEXOR (venlafaxine) XR ?
Both have problems: Best look up & compare the PIs: Zoloft: http://labeling.pfizer.com/ShowLabeling.aspx?id=517#page=1, Effexor XR: http://labeling.pfizer.com/showlabeling.aspx?ID=100 along with realizing that neither solves the reasons driving life/emotional issues & both tend to cloud thinking, functioning, problem solving while costing money to take. Far better to confront underlying issues: psychotherapist? ...Read moreSee 2 more doctor answers
Fatigue&drowsiness, i met 2nd psychiatrist, he is professor, he said no need to use stimulants, exercise cbt!effexor 75x3, i'm confused & tired, please help?
Why...: Instead of seeing a doctor to find out how to treat the fatigue and drowsiness, i would suggest you see your pcp to find out why you're fatigued and drowsy. In the meantime, the little things count. Regular bedtime, awake time, good amt of sleep, healthy 3-a-day diet, regular exercise (mornings if possible). One thing to consider, it could be the meds--direct side effect or rebound from ea dose. ...Read more
I'm taking 25 mg of Zoloft with 1mg of clonazepam, I tried 50 mg of Zoloft but I felt too tired all the time, I still experience anxiety so my doctor is considering switching me to Effexor, I have panic disorder, was wondering which medication is best for
It depends: What medication works best depends on a host of factors and that is why there are so many to choose from. I am concerned that the emphasis is only on medications. Professional behavioral therapy can be very effective and it is very safe. Sometimes it even allows one to eliminate medications all together. There are a host of other interventions and modalities that can also help with anxiety. ...Read moreSee 1 more doctor answer
What antidepression do you recommend for energy if have hep c/ I've tried zoloft, prozac, celexia and Effexor (venlafaxine) but had bad side effects. Fatigue is bad?
How long is it reasonable to allow symptoms of anxiety and depression to continue before treating? I've felt anxious and depressed (tired, unmotivated, apathetic, etc.) since my car accident 1mo ago. On Venlafaxine 225mg, been in therapy >2 years.
Distress/impairment: determine need/effect of treatment. If doing well with venlafaxine and therapy before auto accident you may be experiencing temporary setback. If you were not doing well then medication and/or therapy must change if not effective after 2 years. Work with prescriber and therapist to determine progress and alternative/additional approaches. Review life skills/motivation. Best regards for relief. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Does claritin make you tired?
- Does asthma make you tired?
- Does chlorella make you tired?
- Ask a doctor a question free online
- Does zoloft make you tired?
- Does pseudoephedrine make you tired?
- Does lexapro make you tired?
- Does smoking make you tired?
- Talk to a neurologist online